Controllability of time-dependent linear systems
Differencialʹnye uravneniâ, Tome 21 (1985) no. 4, pp. 623-628
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_4_a8,
author = {V. P. Panteleev},
title = {Controllability of time-dependent linear systems},
journal = {Differencialʹnye uravneni\^a},
pages = {623--628},
year = {1985},
volume = {21},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_4_a8/}
}
V. P. Panteleev. Controllability of time-dependent linear systems. Differencialʹnye uravneniâ, Tome 21 (1985) no. 4, pp. 623-628. http://geodesic.mathdoc.fr/item/DE_1985_21_4_a8/